# SDR 96ZZZX2376

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7742Q
- Make and model: Cessna 310Q
- Aircraft serial: 310Q0242
- Engine: Cont IO470VO
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: 10357586
- Condition: Broken
- Location: Eng Rt Mag
- Component: Bendix, S6RN205
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WOULD NOT RUN WHEN RIGHT MAGNETO SELECTED.  INSPECTION REVEALED TEETH ON DISTRIBUTOR GEAR (PLASTIC) HAD SHEARED OFF.  GEAR DID APPEAR TO BE YELLOWED FROM AGE AS IF IT HAD NOT BEEN REPLACED AT LAST OVERHAUL.
